# SDR DALA2019081894834

- Difficulty date: August 8, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y1292 BTW FR 36 TO FR 41 PREVIOUSLY REWORKED AND E VALUATED WITH CARD 2500-2031-DE WAS FOUND OUT LIMITS, REPLACED SEAT TRACK +1292 LOC BTW FR 36 TO 41 IN PASSENGER CABIN ASPER A320 SRM 51-42-11 AND SRM 51-72-11 AND DWG #D5337-0500
